MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK PRECISIONGLIDE; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK PRECISIONGLIDE; PISTON SYRINGE
Catalog Number 309642
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll w/ndl 21x1 rb had leakage past the stopper.The following information was provided by the initial reporter: material # 309642 batch # 3264115 verbatim: rcc received a complaint via email.Email(s) attached.We have received a quality complaint on product sold to our customer.Please contact the customer and cc ****on any future communication.Injuries or adverse event: no item: 309642 quantity affected: (b)(4).Serial/lot number: (b)(6).(b)(4).Are any samples available for return? yes.Reported issue: customer william harding called in to report the medication is leaking from the plunger, like it is not sealed correctly.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: samples were received by our quality team for evaluation.The samples were sent for testing and analysis and nine of them failed testing and had fluid past the front rib of the stopper; therefore, the reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the root cause can be traced to the manufacturing process.Actions have been put in place to mitigate this failure.The reported batch (3264115) was manufactured prior to the implementation of the action plan.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK PRECISIONGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22670622
Report Number9614033-2025-00079
Device Sequence Number14426216
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(10)3264115
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309642
Device Lot Number3264115
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown